# SDR 06FDEA03881

- Difficulty date: November 4, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310
- Aircraft serial: 316
- Aircraft time: 45,297 hours, 20,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Misrepaired
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON R1 DOOR LOWER FWD END FS 1187 AND FR 14A EXTERNAL DOUBLER.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS   ACCOMPLISHED USING FAA APPROVED DATA. EXISTING REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR.  NEW REPAIR ACCOMPLISHED PER SRM 52-10-00 FIG. 204   EPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR"
